Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Spectral gap and logarithmic Sobolev inequality for unbounded conservative spin systems
 
 
Title: Spectral gap and logarithmic Sobolev inequality for unbounded conservative spin systems
Author: Landim, C.
Panizo, G.
Yau, H.T.
Appeared in: Annales de l'Institut Henri Poincare. B, Probability and statistics
Paging: Volume 38 (2002) nr. 5 pages 39 p.
Year: 2002
Contents:
Publisher: Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands